Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vision problems due to long term computer usage - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
User :   hello sir
Doctor :   How can I help you?
User :   m having a eye sight vision problem
User :   due to increase usage of computers in my life...
Doctor :   Ok
Doctor :   Since when are you having the problem and what are the symptoms?
User :   i have a normal eye sight no specs no problem as such...but reecently i hav found that eye sight is not that good as it was before..
User :   last one year..
Doctor :   Ok
User :   i want to know how to improve my eye sight
Doctor :   When was the last time you got your vision tested?
User :   3 years bak...
User :   that time it was perfect
User :   can we improve eye sight by home remedies??
Doctor :   I suggest that you get your vision tested now as refractive errors can cause these problems.
User :   ok
User :   any more solution??
Doctor :   You should also take frequent breaks from staring before the computer
User :   okey
Doctor :   You should stare at a distant object about 20 m away and then stare back at a nearby object about 30 cm away
Doctor :   This should be done a few minutes every 1 hr or so\
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor